# SDR YENA201308121

- Difficulty date: June 8, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N597JB
- Make and model: Airbus A320-232
- Aircraft serial: 2307
- Aircraft time: 12,387 hours, 35,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 040717
- Condition: Faulted
- Location: Emergency Lights
- Part time: 35,098 hours, 12,387 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX EMERGENCY LIGHT UNIT FAULTED AT FIN 11WL.  R & R BATTERY FOR EPSU IAW AMM 33-51-38. OPS CHECK GOOD.
